# SDR AALA201811269014

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 25,152 hours, 20,705 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO BAY SHEAR TIE AT FRAME 83 BETWEEN STRINGERS 27R AND 28R.  REPLACED THE SHEAR TIE IAW SRM 51-41-01.
